QUASI-ALMOST LACUNARY STATISTICAL CONVERGENCE OF SEQUENCES OF SETS


Gulle E., Ulusu U.

INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS, vol.16, pp.222-231, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 16
  • Publication Date: 2018
  • Doi Number: 10.28924/2291-8639-16-2018-222
  • Title of Journal : INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.222-231

Abstract

In this study, we de fined concepts of Wijsman quasi-almost lacunary convergence, Wijsman quasi-strongly almost lacunary convergence and Wijsman quasi q-strongly almost lacunary convergence. Also we give the concept of Wijsman quasi-almost lacunary statistically convergence. Then, we study relationships among these concepts. Furthermore, we investigate relationship between these concepts and some convergences types given earlier for sequences of sets, too.